# SDR NACA2025060600001

- Difficulty date: June 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,184 hours, 20,215 cycles
- Engine: Pwa PW4060
- Engine time: 72,361 hours, 15,855 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE OIL QTY ON THE RIGHT ENGINE WAS SHOWING AT 5 IN FLIGHT. LEFT ENGINE WAS 16. SERVICED RH ENGINE TO FULL PER AMM 12-13-01 RH ENGINE OIL CONSUMPTION WITHIN LIMITS. CLEANED RH ENGINE OIL TRANSMITTER PER SWM 20-60-01, NO LEAKS FOUND.
